# SDR DALA2024010200025

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0132685) AFT CARGO STA 727D STR 26L-26R LOWER FRAME CHORD EXFOLIATED. REPAIRED AFT CARGO STA 727D STR 26L-26R LOWER FRAME CHORD IAW DELTA ERA 614277-14 REV ORIG.
